null

HealthA2Z Fexofenadine Hydrochloride 60mg | 200 Count Coated Caplets | 12-Hour Antihistamine for Allergy Relief | Non-Drowsy

(No reviews yet) Write a Review
$25.99
(Inc. Tax)
$25.99
(Ex. Tax)

-Fexofenadine HCl antihistamine blocks the bodies allergic responses
-Provides relief from hay fever or other upper respiratory allergies
-Helps relieve runny nose, itchy/watery eyes, sneezing, and itchy nose and throat

SKU:
FPA086
UPC:
369168437982

HealthA2Z Allergy Relief, Fexofenadine HCl 60mg provides indoor and outdoor allergy relief. Fexofenadine HCl antihistamine blocks the bodies allergic responses. Provides relief from hay fever or other upper respiratory allergies. Helps relieve runny nose, itchy, watery eyes, sneezing, and itchy nose and throat.

Active ingredient (in each tablet): Fexofenadine HCl 60mg

Uses temporarily relieves these symptoms due to hay fever or other upper respiratory allergies:

-runny nose
-itchy, watery eyes
-sneezing
-itching of the nose or throat

Why HealthA2Z Allergy Relief, Fexofenadine HCl 60mg?

Indoor and outdoor allergy relief

HealthA2Z Allergy Relief, Fexofenadine HCl 60mg is an antihistamine for the relief of both indoor and outdoor allergy symptoms.

Fast relief

HealthA2Z Allergy Relief, Fexofenadine HCl 60mg provides rapid symptom relief.

Non-drowsy

HealthA2Z Allergy Relief, Fexofenadine HCl 60mg is a non-drowsy antihistamine, avoid daytime sleepiness.

Directions

-Adults and Children 12 years and over: take one 60mg caplet with water, once a day; do not take more than 1 caplet in 24 hours.
-Children under 12 years: do not use.
-Adults over 65 or consumers with kidney disease: ask a doctor.